advertisement
Question
Posted by: Vanes | 2011/12/13

Brownish Discharge

Hi,

I was on Minerva for a few years, went of 2 and a half months ago, since had 1 period (in October) but nothing since. I have done pregnancy tests - all is negative.

Also have a weird brownish discharge?

Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a few months for your periods to normalise after stopping the Pill. However, if you were on the Pill for a reason other than contraception,then you should see a doctor to assess if there is an underlying problem.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/12/19

It can take a few months for your periods to normalise after stopping the Pill. However, if you were on the Pill for a reason other than contraception,then you should see a doctor to assess if there is an underlying problem.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement